Abstract: In this paper an approximate solution of cubic nonlinear stochastic oscillators under parametric excitations were investigated using Picard iterative procedure. The results presents the existence of the solution, and the solution. This improves and extends some results in literature.
Keywords: Cubic non-linearity, Stochastic oscillators, Frequency of excitation, parametric excitation, approximate solution.
How to cite this article:
Osu, Bright. O, Eze, E. O and Ujumadu, R. N, Approximate Solution of Cubic Nonlinear Stochastic Oscillators Under Parametric Excitations, International Journal of Advances in Mathematics, Volume 2019, Number 2, Pages 31-41, 2019.